# SDR AALA20100823TUL03

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 2,545 hours, 889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5736645
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE OVERWING EXIT INOPERATIVE.  REPLACED LAMP FOR LEFT FUSELAGE OVERWING EXIT.  OPS CHECKED NORMAL.
